Chin. Phys. B
中国物理B  2012, Vol. 21 Issue (7): 070206    DOI: 10.1088/1674-1056/21/7/070206
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Explicit multi-symplectic method for the Zakharov–Kuznetsov equation
钱旭, 宋松和, 高二, 李伟斌
Department of Mathematics and Systems Science, College of Science, National University of Defense Technology, Changsha 410073, China
Explicit multi-symplectic method for the Zakharov–Kuznetsov equation
Qian Xu, Song Song-He, Gao Er, Li Wei-Bin
Department of Mathematics and Systems Science, College of Science, National University of Defense Technology, Changsha 410073, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn